# SDR YENA2023121501577

- Difficulty date: December 11, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N827JB
- Make and model: Airbus A320-232
- Aircraft serial: 05677
- Aircraft time: 39,086 hours, 12,862 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLT#794, AUS-JFK. 'PREVIOUS CREW STATED AIRCRAFT VIBRATION DURING CLIMB AND THEN DISIPATED. COMING FROM TAIL AREA. AIRCRAFT TEST FLIGHT DOES NOT SPECIFY VIBRATION PRESENT; REF TSI F/CTL ELEV SERVO FAULT- REMOVED AND REPLACED LH SIDE G ELEV SERVO VALVE 34CE1 IAW AMM 27-34-51. LEAK AND OPS CHECK C/W, ALL GOOD.'
